# SDR RAIA201311230001

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 28,758 hours, 25,291 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING AIR-GROUND FAIL EICAS MESSAGE DURING CLIMBOUT.  RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND SECURED LOOSE WIRE CONNECTIONS AT NLG AND RIGHT MLG, OPS CHECKED GOOD.
